# SDR GTIA2025040738839

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 9,079 hours, 3,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DIRTY SOCK SMELL IN AFT CABIN / GALLEY -PERFORMED TSM FOR CAUSE OF CABIN ODOR  05-50-810-831-A. NOTED FAINT SMELL OF DIRTY SOCKS FROM PACK 2 WITH APU BLEED. NO OIL CONTAMINATION NOTED AT APU INLET OR EXTERIOR OIL LEAKS. ISOLATED ECS SYSTEM PACK 1 NO ODOR NOTED. SEE NEXT ITEM FOR PACK 2 MEL.
